# SDR DLM88070622

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 44,610 hours, 34,327 cycles
- Engine: Pwa JT8D219
- Engine time: 42,769 hours, 33,079 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 4441
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON T/O OUT OF MIA, RT ENGINE CSD OIL TEMP HIGH AND RT GENERATOR FAILED, STARTED APU AND COVERED RT BUSS AND THEN GOT APU GEN FAILED 3  MINUTES LATER.  FOUND RT CSD OVER SERVICED AND METAL ON CSD CHIP DETECTOR.  REMOVED AND REPLACED NR 2 CSD/GEN/AND CSD OIL COOLER AND FLUSHED COOLER LINES.  R/R AND CHECKED GOOD PER MM.  ALSO, REMOVED AND REPLACED CSD DRIVE SEAL.
